Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/26283
Название: On multidimensional difference operators and equations
Авторы: Vasilyev, A. V.
Vasilyev, V. B.
Ключевые слова: mathematics
mathematical analysis
equations
multidimensional difference equations
theorem on the zero index
Fredholm property
Дата публикации: 2017
Библиографическое описание: Vasilyev, A.V. On multidimensional difference operators and equations / A.V. Vasilyev, V.B. Vasilyev // Differential equations. - 2017. - Vol.53, №5.-P. 701-703. - DOI: 10.1134/S0012266117050135.
Краткий осмотр (реферат): We study the solvability of multidimensional difference equations in Sobolev-Slobodetskii spaces. In the simplest model case, we describe the solvability picture for such equations. In the general case, we present conditions for the Fredholm property and a theorem on the zero index
URI (Унифицированный идентификатор ресурса): http://dspace.bsu.edu.ru/handle/123456789/26283
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilyev_Multidimensional.pdf279.74 kBAdobe PDFПросмотреть/Открыть
Показать полное описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.